# SDR GSPA39620

- Difficulty date: July 19, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N49WC
- Make and model: Beech B300
- Aircraft serial: FL144
- Aircraft time: 5,332 hours, 4,064 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23085001
- Part serial: 1261
- Condition: Failed
- Location: Zone 400
- Part time: 10,000 hours, 10,000 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE THE PILOT REPORTED THE LEFT STARTER GENERATOR WOULD DROP OFF LINE. AFTER RESETING IT WOULD DROP OF LINE AGAIN AFTER 15 MINUTES. DURING TROUBLESHOOTING BY TECHNICIANS ON THE GROUND THE THE LEFT ENGINE START SEQUENCE WAS ATTEMPTED BUT CANCELLED DO TO EXCESSIVE VIBRATION AND THE FAILURE OF THE STARTER GENERATOR TO SPOOL UP THE ENGINE TO THE PROPER RPM. AFTER SHUTTING DOWN A SMALL AMOUNT OF SMOKE WAS NOTICED COMING FROM THE LEFT STARTER GENERATOR. THE FAILED STARTER GENERATOR ONLY HAD 126.1 HOURS SINCE LAST OVERHAUL. AN OVERHAULED STARTER WAS INSTALLED AND A SATISFACTORY OPERATIONAL CHECK PERFORMED.
